Translator Disclaimer
15 July 2010 Crofton measures and Minkowski valuations
Franz E. Schuster
Author Affiliations +
Duke Math. J. 154(1): 1-30 (15 July 2010). DOI: 10.1215/00127094-2010-033

Abstract

A description of continuous rigid motion compatible Minkowski valuations is established. As an application, we present a Brunn-Minkowski type inequality for intrinsic volumes of these valuations

Citation

Download Citation

Franz E. Schuster. "Crofton measures and Minkowski valuations." Duke Math. J. 154 (1) 1 - 30, 15 July 2010. https://doi.org/10.1215/00127094-2010-033

Information

Published: 15 July 2010
First available in Project Euclid: 14 July 2010

zbMATH: 1205.52004
MathSciNet: MR2668553
Digital Object Identifier: 10.1215/00127094-2010-033

Subjects:
Primary: 52A90
Secondary: 43A90, 52A40

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.154 • No. 1 • 15 July 2010
Back to Top